Hi, Just wondering if there was anyway of being able to predict periods. I stopped taking the pill (Ovranette) after a year in the beginning of February, since then my periods have been irregular. I ended up having two in one month - Feb/April and the next was two weeks late finishing on the 5th of June. I go on holiday for a week on Thursday (28th-6th July), is there anyway of being able to know whether I will start on holiday? I would really prefer not to but I know there's nothing I can do now.
Welcome to ehealthforum,
Since your periods are irregular, it is difficult to predict when you will have your next periods. If you were having irregular period before getting started on the hormonal birth control pills, then it is likely that they will go back to being irregular after you stop the birth control pill use. Few women also experience irregularities in periods after stopping with the hormonal pill use. One way could be to check your cervix position (it might be difficult for you to correctly assess the position at beginning). If it is coming down and if the cervical os (mouth) is feeling open, it would suggest that your periods might start within next 2-3 days time (however, this can be followed with practice and experience over time). Visit your doctor/gynecologist for further clarification and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.